# SDR UALA2012070103500

- Difficulty date: June 30, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 71,077 hours, 26,654 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31108
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT GEN FAIL ON TAKEOFF ROLL AT 75 KNOTS.  SERVICED IDG OIL TO FULL, RAN NR 2 ENG FOR IDG TEST,  OPS CHECKS OKAY.  CF CREATED TO RE-CHECK OIL LEVEL IN IDG WITHIN 25 FLT HOURS DUE TO QTY NEEDED TO BRING IDG TO FULL LEVEL.  STARTED RT ENGINE.  RT GEN DRIVE LIGHT STAYED ON AND RT GEN EICAS STAYED ILLUMINATED.  RIGHT ENGINE IDG CHECKED FULL.  APU SERVICED TO FULL.  REPLACED NR 2 ENGINE IDG PER MM.
